I have seen other people post about this so I wanted to share my experience. I was on the regular ortho tricyclen with no acne problems. The pharmacy gave me the generic (trinessa) and since my insurance doesn't cover BC I decided to try it. I have been breaking out for the past 5 months that I have been on it. I never had a problem with acne before but its gotten so bad that I've been to the derm and since been on benzaclin, retin-a micro, tetracyclin, vitamins, drinking lots of water, proactiv cleanser, eating an organic diet to avoid excess hormones.... Basically nothing has worked. I never even thought about the fact that I changed to the generic pill and this could be the reason (I am 24 and never had an acne problem.) Since I made the connection, I have searched the internet and found other people with the same problem. Has anybody else experienced this? I am going back to the regular ortho tricyclen to see if my skin will go back to normal. I will post in the future to let you know what happens. Please let me know if this has happened to anyone else!!